# SDR DALA2025041402859

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 78,063 hours, 9,888 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3360 - DIV - INTO DUB DUE TO PRESSURIZATION ISSUES. CORRECTIVE ACTION: CORRECTED THE AVIONICS OVERBOARD EXTRACT VALVE POSITION FOR MEL DISPATCH. THEN REPLACED EXTRACT VALVE. (7247459)
